Polynomial parametrization of Pythagorean tuples

Sophie Frisch, Leonid Vaserstein, Takis Sakkalis

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1261-1272
JournalInternational journal of number theory
Volume6
Issue number6
DOIs
Publication statusPublished - 2010

Cite this

Polynomial parametrization of Pythagorean tuples. / Frisch, Sophie; Vaserstein, Leonid; Sakkalis, Takis.

In: International journal of number theory, Vol. 6, No. 6, 2010, p. 1261-1272.

Research output: Contribution to journalArticleResearchpeer-review

Frisch, Sophie ; Vaserstein, Leonid ; Sakkalis, Takis. / Polynomial parametrization of Pythagorean tuples. In: International journal of number theory. 2010 ; Vol. 6, No. 6. pp. 1261-1272.
@article{852699cffc89407db5ec0d0f1311b312,
title = "Polynomial parametrization of Pythagorean tuples",
author = "Sophie Frisch and Leonid Vaserstein and Takis Sakkalis",
year = "2010",
doi = "10.1142/S1793042110003496",
language = "English",
volume = "6",
pages = "1261--1272",
journal = "International journal of number theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co Pte Ltd",
number = "6",

}

TY - JOUR

T1 - Polynomial parametrization of Pythagorean tuples

AU - Frisch, Sophie

AU - Vaserstein, Leonid

AU - Sakkalis, Takis

PY - 2010

Y1 - 2010

U2 - 10.1142/S1793042110003496

DO - 10.1142/S1793042110003496

M3 - Article

VL - 6

SP - 1261

EP - 1272

JO - International journal of number theory

JF - International journal of number theory

SN - 1793-0421

IS - 6

ER -